# SDR CHQA200800091

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145865
- Aircraft time: 9,244 hours, 7,588 cycles
- Engine: Allsn AE3007A
- Engine time: 15,668 hours, 13,298 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 9939015
- Condition: Dirty
- Location: Trim Control
- Component: Control Panel, Emb
- Component part number: 14534177407
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 6243, HSV TO CVG, DURING CRUISE THE AUTOPILOT DISENGAGED ASSOCIATED WITH PITCH TRIM MAIN AND BACKUP INOP MESSAGES ON EICAS.  THE FLIGHT CREW PERFORMED THE APPROPRIATE QRH CHECKLISTS AND BOTH PITCH TRIM SYSTEMS BECAME OPERABLE AGAIN.  THE FLIGHT LANDED WITHOUT INCIDENT IN CVG.  MAINTENANCE CLEANED THE TRIM SWITCHES PER AMM 27-40-03 AND 24-40-04 AND THE TRIM SYSTEM OPERATED NORMALLY.
